Navigationsweiche Anfang

Navigationsweiche Ende

Publikationen 2018

  • A. Bátkai, B. Jacob, J. Voigt, J. Wintermayr. Perturbations of positive semigroups on AM-spaces. Semigroup Forum 96(2), 333–347, 2018. arXiv.

  • B. Jacob, R. Nabiullin, J.R. Partington, F. Schwenninger. Infinite-dimensional input-to-state stability and Orlicz spaces.  SIAM J. Control Optim., 56(2), 868–889, 2018. arxiv article.

  • B. Jacob, J. R. Partington, S. Pott, A. Wynn.  β-admissibility of observation and control operators for hypercontractive semigroups. J. Evolution Equations, 18(1), 153-170, 2018. arXiv, preprint.

  • B. Jacob, C. Tretter, C. Trunk, H. Vogt. Systems with strong damping and their spectra. Math. Methods Appl. Sci. 41(16), 6546–6573, 2018. arXiv.

  • B. Jacob, H. Zwart. An operator theoretic approach to infinite-dimensional control systems. GAMM-Mitt. 41(4), e201800010, 2018.

  • M. Waurick and S.-A. Wegner. Some remarks on the notions of boundary systems and boundary triple(t)s, Math. Nachr., to appear. DOI: 10.1002/mana.201700417, 2018. arXiv, article.

  • C. Wyss. Dichotomous Hamiltonians and Riccati equations for systems with unbounded control and observation operators. Preprint 2018. preprint.